... although for 2 days earlier in the week I took 1 tablet 3 times a day as the bottle .said. After I had some side effects the dr. she lowered the dosage So since Tuesday I have only taken the 1/2 tablet at night but now I am covered with hives and rashes. I cannot reach the doctor until Monday. Should I stop taking the med until I am able to talk with her
You should stop taking the Mestinon. Hives usually indicate an allergic reaction. Even if it's not that, "hives" are indicative of a problem. If you believe your Mestinon is the culprit, I personally think it would be wise to stop taking it immediately. If you have other systems such as swelling or breathing changes, please go to ER as quickly as possible, or call 911.
- Pyridostigmine Information for Consumers
- Pyridostigmine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pyridostigmine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2013 • 1 answer
I've hives medicine I'm taking side effects hives,rashes I been on it 20yrs could it still cause it?
Posted 20 Mar 2014 • 1 answer
Posted 2 Aug 2014 • 1 answer
Posted 6 Aug 2014 • 1 answer
Huperzine A - If I am presently taking Pyridostigmine 60 mg tablets (1 and 1/4) every four hours can
Posted 22 Mar 2017 • 0 answers